# SDR DALA2016100507079

- Difficulty date: October 4, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 59,718 hours, 46,553 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LT WINDOW RING PAN FWD UPPER CORNER BTW BS 674 & 693, 750 & 769, 1022 & 1041, 1041 & 1060.  REPAIRED IAW SRM 53-05 FIGURE 122 AND ER/A 493648-14MA REV. A.
